# SDR ASAA201808135741

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 38,728 hours, 11,895 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 154765
- Condition: Inoperative
- Location: Nr 2 Hf Antenna
- Part time: 39,180 hours, 11,661 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF WAS WEAK, SCRATCHY, BUT READABLE TRIED FOUR DIFFERENT FREQUENCIES.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 HF ANTENNA COUPLER IAW AMM 23-11-61-400-801,  OPS NORMAL IAW AMM 23-11-00-730-801.
